Bulletin of the American Mathematical Society

On Nörlund summability of random variables to zero

George E. Forsythe

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 53, Number 4 (1947), 302-313.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183510599

Mathematical Reviews number (MathSciNet)
MR0020738

Zentralblatt MATH identifier
0037.08105

Citation

Forsythe, George E. On Nörlund summability of random variables to zero. Bulletin of the American Mathematical Society 53 (1947), no. 4, 302--313. http://projecteuclid.org/euclid.bams/1183510599.


Export citation

References

  • 1. G. E. Forsythe, Cesàro summability of independent random variables, Duke Math. J. vol. 10 (1943) pp. 397-428.
  • 2. E. Hille and J. D. Tamarkin, On the summability of Fourier series. I, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 757-783.
  • 3. Th. Kaluza, Ueber die Koeffizienten reziproker Potenzreihen, Math. Zeit. vol. 28 (1928) pp. 161-170; p. 162.
  • 4. T. Kojima, On generalized Toeplitz's theorems on limit and their applications, Tôhoku Math. J. vol. 12 (1917) pp. 291-326; p. 300.
  • 5. P. Lévy, Sur la sommabilité des séries aléatoires divergentes, Bull. Soc. Math. France vol. 63 (1935) pp. 1-35.
  • 6. N. E. Nörlund, Sur une application des fonctions permutables, Lunds Universitets Årsskrift, Afdelning 2, N. S. vol. 16 (1920); 10 pp.
  • 7. M. Riesz, Sur l'équivalence de certaines méthodes de sommation, Proc. London Math. Soc. (2) vol. 22 (1923-1924) pp. 412-419.
  • 8. L. L. Silverman and J. D. Tamarkin, On the generalization of Abel's theorem for certain definitions of summability, Math. Zeit. vol. 29 (1929) pp. 161-170.
  • 9. G. F. Woronoi, Extension of the notion of the limit of the sum of an infinite series, translated and discussed by J. D. Tamarkin, Ann. of Math. (2) vol. 33 (1932) pp. 422-428.